REAL

Items where Author is "Liao, Jia-Feng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Yang, Wei-Long and Liao, Jia-Feng (2024) Ground state sign-changing solution for a logarithmic Kirchhoff-type equation in $\mathbb{R}^{3}$. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (42). pp. 1-19. ISSN 1417-3875

Liu, Ruiqi and Wu, Dong-Lun and Liao, Jia-Feng (2024) Homoclinic solutions for subquadratic Hamiltonian systems with competition potentials. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (5). pp. 1-13. ISSN 1417-3875

Zhang, Han-Ming and Liao, Jia-Feng (2023) Positive solutions for a class of concave-convex semilinear elliptic systems with double critical exponents. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (20). pp. 1-24. ISSN 1417-3875

Ke, Xiao-Feng and Liao, Jia-Feng (2022) On the existence of periodic solutions to second order Hamiltonian systems. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (36). pp. 1-12. ISSN 1417-3875

This list was generated on Fri Mar 28 02:56:08 2025 CET.